Library Header Image
LSE Research Online LSE Library Services

Equilateral sets in the ℓ1 sum of Euclidean spaces

Lin, Aaron (2020) Equilateral sets in the ℓ1 sum of Euclidean spaces. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 61 (1). pp. 151-155. ISSN 0138-4821

[img] Text (Lin2019_Article_EquilateralSetsInTheEll1�1SumO) - Published Version
Available under License Creative Commons Attribution.

Download (211kB)

Identification Number: 10.1007/s13366-019-00455-w


Let En denote the (real) n-dimensional Euclidean space. It is not known whether an equilateral set in the ℓ1 sum of Ea and Eb , denoted here as Ea⊕1Eb , has maximum size at least dim(Ea⊕1Eb)+1=a+b+1 for all pairs of a and b. We show, via some explicit constructions of equilateral sets, that this holds for all a⩽27 , as well as some other instances.

Item Type: Article
Official URL:
Additional Information: © 2019 The Author
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 07 Jun 2019 23:09
Last Modified: 16 May 2024 02:45

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics